| Model Number |
M00542751 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient.
Event or Problem Description
It was reported that an exalt model b single use scope was used during a diagnostic bronchoscopy procedure on(b)(6) 2024.During the procedure, visualization was lost and lines displayed across the screen.The scope was unplugged and plugged back in, but visualization was not regained.Another exalt model b scope was used to complete the procedure.There were no patient complications related to this event.